# SDR IPXA2022102487469

- Difficulty date: October 24, 2022
- Submitted: October 25, 2022
- Operation: Air carrier
- Aircraft: N151UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0834
- Aircraft time: 22,977 hours, 14,019 cycles
- System (JASC): 5247 · Auxiliary Power Unit (APU) Doors
- Part: Retainer
- Part number: A5247130920000
- Part serial: NSN
- Condition: Cracked
- Location: Apu Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

APU COMPARTMENT DOOR 316AR SEAL RETAINER HAS CRACKED AND SEVERAL AREA DEFORMED.  INSTALLED RETAINER ON APU IAW-SRM 51-40-21.
